MAUDE Adverse Event Report: LAKE REGION MEDICAL JETSTREAM JETWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL JETSTREAM JETWIRE; WIRE, GUIDE, CATHETER
Model Number 011525-001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch report is being filed based on the results of the device evaluation.As received, the specimen consisted of one-1 each jetwire gw xtra sup300-014; returned coiled, loose and double-bagged within "zip-lock" style poly biohazard pouches.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The specimen presented extensive kink/bend damage of varying severity and frequency scattered over the length of the device.The distal coil and core region presented bend and ductile overload fracture damage.The ptfe coating presented scraped/frayed coating in the vicinity of the kink bend damage with no evidence of coating removal.The proximal coil to core wire joint appears to be correct and intact by visual examination and by non-destructive testing.Our investigation was unable to confirm that the product did not meet specification prior to shipment.The investigation concluded that the product met specification at the time of shipment.Based on the information provided and the evidence presented, it is not possible to determine the timing of the damage as presented.At this time, it is not possible to assign a definitive root cause for the event as reported.The patient information was not provided at the time of this report.If there is any further relevant information received, a follow up medwatch report will be submitted.
 
Event or Problem Description
Event description: material was defective.The guidewire that was routed with the catheter was not reported.

Brand Name
JETSTREAM JETWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key15006765
Report Number2126666-2022-00027
Device Sequence Number2517092
Product Code DQX
UDI-Device Identifier08714729888789
UDI-Public08714729888789
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number011525-001
Device Catalogue NumberPV014300
Device Lot Number11054637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown